A Hennessy-Milner Property for Many-Valued Modal Logics

Metcalfe, George; Marti, Michel (2014). A Hennessy-Milner Property for Many-Valued Modal Logics. In: Goré, Rajeev; Kooi, Barteld; Kurucz, Agi (eds.) Advances in Modal Logic. Advances in Modal Logic: Vol. 10 (pp. 407-420). London: College Publications

[img]
Preview
Text
MarMetAiML_final.pdf - Accepted Version
Available under License BORIS Standard License.

Download (368kB) | Preview

A Hennessy-Milner property, relating modal equivalence and bisimulations, is defined for many-valued modal logics that combine a local semantics based on a complete MTL-chain (a linearly ordered commutative integral residuated lattice) with crisp Kripke frames. A necessary and sufficient algebraic condition is then provided for the class of image-finite models of these logics to admit the Hennessy-Milner property. Complete characterizations are obtained in the case of many-valued modal logics based on BL-chains (divisible MTL-chains) that are finite or have universe [0,1], including crisp Lukasiewicz, Gödel, and product modal logics.

Item Type:

Book Section (Book Chapter)

Division/Institute:

08 Faculty of Science > Institute of Computer Science (INF) > Logic and Theory Group (LTG)
08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics
08 Faculty of Science > Institute of Computer Science (INF)

UniBE Contributor:

Metcalfe, George and Marti, Michel

Subjects:

000 Computer science, knowledge & systems
500 Science > 510 Mathematics

ISBN:

978-1-84890-151-3

Series:

Advances in Modal Logic

Publisher:

College Publications

Language:

English

Submitter:

George Metcalfe

Date Deposited:

11 Nov 2014 08:52

Last Modified:

24 Feb 2015 12:09

BORIS DOI:

10.7892/boris.59756

URI:

https://boris.unibe.ch/id/eprint/59756

Actions (login required)

Edit item Edit item
Provide Feedback